# SDR AALA201710259027

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,826 hours, 22,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE R2 DOOR HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
